I have since changed the TIME of day I take my SSRI from morning to night didn't work- i fell asleep at 11 am, woke because i HAD to at 2 pm. instead of falling asleep at 2pm. So not much of an improvement switching from day to night. Anyway, if not for your answers I would not still be trying this med at different times to make me sleep at night, instead of the day. I wouldhave have eithera given up onI an SSRI, or moreanything likely, switched again in.. hopes of athe "miracle pill"!! HA! T!hanks for helping me stick it out.
Been on prozac 20mg for 2weeks. I am falling asleep mid day. Anyone else experience this ?
- 19 Feb 2012 by GreenMommy
- 30 Oct 2012
- prozac, depression, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, generalized anxiety disorder, anxiety and stress
Hello GreenMommy. Its a normal side effect to taking the drug. Your body is adjusting itself to the Prozac and you'll possibly be feeling like this for awhile longer. More often than not this will ease up disappear completely. If you find that it doesn't you could have the dose adjusted. Usually it will be dropped and that solves the problem. Hope you find it a good drug to be on and helps your depression. Best of wishes,pledge
I'm also on 20 mg of prozac and lithium. Only been on the prozac for about 2 weeks and know the feeling of being tired all the time. My doc as well as others Ive talked to said its usually like that the first month and then ur body adjusts to it. When in doubt cofee is a must or will just have to keep moving cleaning, laundry, exercise, or even a shower. Best of luck to us both!!! : )
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 45 answers
Posted 13 Sep 2009 • 6 answers
Posted 10 Oct 2009 • 6 answers
Posted 10 Jan 2014 • 3 answers
Posted 26 Feb 2015 • 5 answers